# SDR DALA2017061204762

- Difficulty date: June 10, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 94,643 hours, 43,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ER/A 558934-14 , FOUND STRINGER 29R CORRODED AT BS 1720.   INSTALLED A NEW STRINGER IAW SRM 51-40-02, AND DWG 146N3600.
